# SDR UIEA200400138

- Difficulty date: August 2, 2004
- Submitted: August 16, 2004
- Operation: Air carrier
- Aircraft: N523MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 21782
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Tank
- Condition: Corroded
- Location: Center Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING D-CHECK, AT SIN, CORROSION AT WING CENTER SECTION UPPE SKIN AT REAR SPAR BETWEEN BL 0 AND RBL 11.33.  CORROSION WAS BLENDED USING A 20:1 RATIO, 125 RHR OR BETTER AND REMAINING THICKINESS TO BE .381 INCH OR GREATER.  BLENDED AREA WAS SHOP/FLAP PEENED AND REFINISHED WITH ALODINE 600 AND BMS 10-11, TYPE PRIMER.  OPEN HOLES WERE HFEC INSPECTED TO ENSURE NO DEFECTS EXIST.  BACB30PT FASTENERS WRE REPLACED WITH BACB30NZ10KX OR BACB30NW10KX HI-LOCKS WITH BACC30M10 COLLARS IN .0005/.0035 INCH INTERFERENCE FIT HOLES.  BLENDED AREAS FILLED WITH SEALANT TO PREVENT ACCUMULATION OF MOISTURE.  RESTORED FUEL BARRIER WITH MNS 5-81 TYPE 2.  (M)
